Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have had Tardive Dyskensia. Was on nortripline and tetrabenazine. Do they have side effects?

I have had Tardive Dyskensia since 2001; In September I was notified that Reserpine was no longer available nationally, however m Movement Specialist doctor indicated Tetrabenazine would replace it if I also went off Nortripline as the two could cause heart problems. I took one 12.5 Tetrabenazine for fourteen days,l then two for five weeks and my tardive discomforts got worse. Did I not take it long enough for it to benefit me? Would one 12,.5 mg taken over a long period of time be beneficial?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Tetrabenazine should help at a dose between 12.5 mg to 100 mg.
Are you well on 12.5 mg? Does your TD worsen with 25 mg?
I suppose you have recently changed over to tetrabenazine (within the last 2 months)?
Your doctor will titrate the dose to the dose that best suits you.
Answered: Thu, 4 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor